Question:

Good morning,
I am currently on birth control pills. I had a clean Hefsek a week after I started bleeding and got a clean bedika the next morning. The second night my bedika was colored. We took it to a rabbi that deemed it Kosher. The next day the bedika was the same but then the staining stopped. I am up to day 6 of my clean days and feel the staining again. The bedika cloth was once again colored but much lighter than the previous times. I have never had this issue in the past year that I had been on birth control. once I stopped bleeding I was always clean until the next period. Is this something that I should be checking out by a doctor as to where the staining is coming from? Can I assume that the spotting is not problematic being that I am on birth control and almost two weeks after a period? Is there anything I can do to make myself more comfortable in the sense of feeling the staining and also knowing that this staining isn’t problematic. I appreciate your help and look forward to hear from you.

Answer:

There could be various reasons for the staining. Are you nursing and therefore taking the mini pill (progesterone only) which could cause spotting? Perhaps you estrogen is low? If you wish you can contact me 972-2-5810315 ext 115 or leave a message.

Sources:

 

Share The Knowledge

Not what you're looking for? Browse other questions tagged Niddah and ritual immersions or ask your own question.

2 Responses to “Staining and the seven clean days”

  1. i am on Zovia. I am not nursing.

    • Perhaps you estrogen is low?

Leave a Reply

Your email address will not be published. Required fields are marked *